# SDR HALA2022080200244

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 35,574 hours, 5,663 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 393 2L DOOR SLIDE PRESSURE IN YELLOW ZONE. CORRECTIVE ACTION: OPERATED DOOR AND ARMED SLIDE. COULD NOT DUPLICATE FAULT. (9335902)
